# SDR CA020125008

- Difficulty date: January 21, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Boeing 727227
- Aircraft time: 59,664 hours
- Engine: Pwa JT8D9A
- System (JASC): 7314 · Engine Fuel Pump
- Part: Seal
- Condition: Failed
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) NR 2 ENGINE LOW OIL PRESS AND QUANTITY IN CRUISE YHM-YWG.ENGINE SHUT DOWN AND AIRCRAFT RETURNED TO YHM.ENGINE INSPECTED I.A.W. PW M.M. 72-00 PAGE 664 AND FUEL PUMP MAIN CARBON SEAL REPLACED.
